MathSciNet Relay Station
MathSciNet bibliographic data
MR199149 (33 #7298) 10.12
Baulin, V. I. On an indeterminate equation of the third degree with least positive discriminant. (Russian) Tulʹsk. Gos. Ped. Inst. Učen. Zap. Fiz.-Mat. Nauk Vyp. 7 1960 138–170.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement